# SDR R61A20100354

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 14,421 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086107001
- Condition: Corroded
- Location: Fuselage
- Part time: 14,421 hours, 9,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK.  LEVEL 2 CORROSION WAS FOUND ON BEAM SPLICE AT FRAME 89 FLOOR CROSSBEAM.  MAINTENANCE REMOVED AND REPLACED SPLICE IAW EMB 170 SRM 51-43-03.  A/C STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
